# SDR DHL2002802522

- Difficulty date: May 18, 2002
- Submitted: June 10, 2002
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46076
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B BELLY DOOR FRAME WITH 1 INCH CRACK AT LT UPPER CORNER AT STA 560.000.  PERFORMED MAJOR REPAIR PER SRM 52-20 FIG 2 SHEET 4.  STOP DRILLED CRACK PER SRM 52-2-0 FIG 2 SHEET 4.  FABRICATED REINFORCING ANGLE PER SRM 52-2-0 FIG 2 SHEET 4.  INSTALLED NEW ANGLE PER SRM 52-2-0 FIG 2 SHEET 4 AND SRM 51-1-21 PG 1.
